# SDR HNAA2012080300893

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- Engine: Pwa PW120A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS SEVERAL SPOTS OF CORROSION WHERE LAV/GALLEY ATTACHES.  BLENDED CORROSION AT SEVERAL SPOTS,  BLENDING FOUND TO BE WITHIN LIMITS IAW RD8-53-1339.  ALODINE BLENDED SPOTS IAW SRM 51-20-16.  EDDY CURRENT COMPLIED WITH, NO DEFECTS NOTED.
